# SDR 2014F00009

- Difficulty date: October 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N809JA
- Make and model: Cessna 208
- Aircraft serial: 20800081
- Aircraft time: 10,508 hours, 12,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, CAPTAIN DETECTED A BURNING ODOR.  ELECTED TO RETURN AND LAND.   MX FOUND AIR CONDITIONER BELT BROKEN AND RUBBING ON THE AIR CONDITIONING COMPRESSOR PULLEY, CAUSING THE ODOR.  REMOVED BROKEN BELT. ACFT RETURNED TO SERVICE.
